# SDR AALA200800018

- Difficulty date: January 2, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 23,173 hours
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Condition: Failed
- Location: Flt Manage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MEX  INFLIGHT T2114/02JAN - DURING CLIMB BOTH FLIGHT MANAGEMENT COMPUTERS FAILED.  LANDED MEX WITHOUT INCIDENT.  BOTH FLIGHT MANAGEMENT COMPUTERS WERE WORKING PRIOR TO ARRIVAL.  REPLACED RIGHT AND LEFT FLIGHT MANAGEMENT COMPUTERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
